Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/11940
Full metadata record
DC FieldValueLanguage
dc.contributor.authorKeller, Bernhard-
dc.contributor.authorMurfet, Daniel-
dc.contributor.authorVAN DEN BERGH, Michel-
dc.date.accessioned2011-05-12T14:57:26Z-
dc.date.availableNO_RESTRICTION-
dc.date.available2011-05-12T14:57:26Z-
dc.date.issued2011-
dc.identifier.citationCOMPOSITIO MATHEMATICA, 147(2). p. 591-612-
dc.identifier.issn0010-437X-
dc.identifier.urihttp://hdl.handle.net/1942/11940-
dc.description.abstractIn a recent paper, Iyama and Yoshino considered two interesting examples of isolated singularities over which it is possible to classify the indecomposable maximal Cohen-Macaulay modules in terms of linear algebra data. In this paper, we present two new approaches to these examples. In the first approach we give a relation with cluster categories. In the second approach we use Orlov's result on the graded singularity category.-
dc.language.isoen-
dc.publisherLONDON MATH SOC-
dc.subject.othersingularity category; maximal Cohen-Macaulay modules-
dc.titleOn two examples by Iyama and Yoshino-
dc.typeJournal Contribution-
dc.identifier.epage612-
dc.identifier.issue2-
dc.identifier.spage591-
dc.identifier.volume147-
local.format.pages22-
local.bibliographicCitation.jcatA1-
dc.description.notes[Keller, Bernhard] Univ Paris 07, UFR Math, F-75251 Paris 05, France. [Murfet, Daniel] Hausdorff Ctr Math, D-53115 Bonn, Germany. [Van den Bergh, Michel] Univ Hasselt, Dept WNI, B-3590 Diepenbeek, Belgium. keller@math.jussieu.fr; murfet@math.uni-bonn.de; michel.vandbenbergh@uhasselt.be-
local.type.refereedRefereed-
local.type.specifiedArticle-
dc.bibliographicCitation.oldjcatA1-
dc.identifier.doi10.1112/S0010437X10004902-
dc.identifier.isi000289544300007-
item.fulltextNo Fulltext-
item.accessRightsClosed Access-
item.contributorVAN DEN BERGH, Michel-
item.contributorMurfet, Daniel-
item.contributorKeller, Bernhard-
item.fullcitationKeller, Bernhard; Murfet, Daniel & VAN DEN BERGH, Michel (2011) On two examples by Iyama and Yoshino. In: COMPOSITIO MATHEMATICA, 147(2). p. 591-612.-
item.validationecoom 2012-
crisitem.journal.issn0010-437X-
crisitem.journal.eissn1570-5846-
Appears in Collections:Research publications
Show simple item record

SCOPUSTM   
Citations

28
checked on Sep 2, 2020

WEB OF SCIENCETM
Citations

33
checked on Jun 29, 2022

Page view(s)

48
checked on May 20, 2022

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.